Facebook Pixel

12 days late

By August 23, 2016 - 7:22pm
Rate This

Hi, my last period was last july 10, and my last sex with my boyfriend was aug 18, we are always doing withdrawal and always unprotected, and i still dont have my period yet. I have signs of sore breast, lower back pain and have creamy white discharge almost a week now. It is my first time to be delayed this far. Is there a possibility of pregnancy when withdrawal? Please help. Thanks a lot

Add a Comment1 Comments

HERWriter Guide

Hi Char.vicencio

Thanks for your post!

The withdrawal method is not as reliable as other birth control methods such as the pill or condoms so pregnancy may be at play. You need to take a pregnancy test to know. Please take one so you know where you stand.

August 24, 2016 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!